Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does prolonged usage of pills cause complications in conception ?

helo, i m 28 n my huby 31 n height is 5.3 n weight 69 ,wana ask dat i had aviod my previous pregnancy by doctor through pills had heavy 15 days bleeding its on sep 2010, n now its six month wdout using any protection stil m unble to get pregnant ,now i want to concieve baby ,n aftr pills my period cycle is now 35 days n always 5 days goes up from preious period date pls tel me wat to do,doctor said those pills doesnt have any sideffects at al
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
thanx for helthcare magic
well i dont think any abnormality...u dont worry everything will be fine soon and some days upper or lower doesnt matter...still u feeel u can contact any gynaecologist but i think ur fine ..n period disturbances there are other causes as well those will be ruled out by gynaecologist
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor